# SDR ASAA0995918

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,538 hours, 11,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A1276
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR TO SIDEWALL SUPPORT PLATE STA 847-967 RBL 21 WL165.  REMOVED AND REPLACED SUPPORT PLATE STA 847-867 RBL 21 WL 165.
